Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 

 

Stratification and coordinate systems for the moduli space of rational functions


Authors: Masayo Fujimura and Masahiko Taniguchi
Journal: Conform. Geom. Dyn. 14 (2010), 141-153
MSC (2010): Primary 30C15; Secondary 37F10
DOI: https://doi.org/10.1090/S1088-4173-10-00207-9
Published electronically: May 5, 2010
MathSciNet review: 2644836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give a new simple system of global parameters on the moduli space of rational functions, and clarify the relation to the parameters indicating location of fixed points and the indices at them. As a byproduct, we solve a conjecture of Milnor affirmatively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C15, 37F10

Retrieve articles in all journals with MSC (2010): 30C15, 37F10


Additional Information

Masayo Fujimura
Affiliation: Department of Mathematics, National Defense Academy, Yokosuka 239-8686, Japan
Email: masayo@nda.ac.jp

Masahiko Taniguchi
Affiliation: Department of Mathematics, Nara Women’s University, Nara 630-8506, Japan
Email: tanig@cc.nara-wu.ac.jp

DOI: https://doi.org/10.1090/S1088-4173-10-00207-9
Received by editor(s): August 17, 2009
Published electronically: May 5, 2010
Additional Notes: The second author is partially supported by Grant-in-Aid for Scientific Research (C) 19540181.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.